# SDR CALA2024052201557

- Difficulty date: May 15, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 73,728 hours, 28,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Vent
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK FUSELAGE VENT EXHIBITS CRACKS AND CORROSION EXTERNALLY ON EXTERIOR SKIN AFT OF STATION # 907 SECTION # 47 REMOVED WASTE TANK ENCLOUSER PANELS. REF AMM 25-52-20. REMOVED POTABLE WATER TANK. REF AMM 38-11-01-00-801. REPAIR DAMAGED AREA PER SRM 53-70-01-2R-3, REPAIR 3. VERIFIED. REMOVED DRAIN LINE FROM WASTE TANK FOR FOM REF AMM COMPLETED STEP 4, A-D REF SRM 53-70-01-2R-3 STARTED STRIPPING PAINT SO DYE PENN CAN GET STARTED. APPLIED 3 38-11-01-00-801 COATS OF STRIPPER. VERIFIED; MATERIAL ID (1) DOUBLER 2024T3 .063" PO#3788706. REF VERIFIED; MATERIAL ID (2) TRIPLER 2024T3 .071" PO# 3988325. REF VERIFIED; MATERIAL ID (3) FILLER 2024T3 .125" PO#10773038. REF VERIFIED IN PREVIOUS STEP ALSO BUT PREVIOUS STEP PO # WAS SRM 53-70-01-2R-REPAIR 3. SRM 53-70-01-2R-REPAIR 3. SRM 53-70-01-2R-REPAIR 3. INCORRECT. VERIFING AGAIN WITH CORRECT PO # ; MATERIAL ID (3) FILLER 2024T3 .125" PO#1773038. REF SRM 53-70-01-2R-REPAIR 3.  HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION ALONG DO A DYE PENETRANT INSPECTION OF THE SKIN IN THE AREA OF CUTOUT. DO AN HFEC INSPECTION AT ALL COUNTERSINKS OF THE INITIAL DO AN HFEC INSPECTION AT ALL INITIAL FASTENER HOLES COMMON TO MATERIAL
